# SDR ASOA05741D

- Difficulty date: September 7, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Engine: Pwa PW127
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: S2901200000060
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 27,114 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL ASSEMBLY, MALFUNCTIONED.  (K)
